# SDR UHLA2013020600029

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 23,501 hours, 14,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULT ON EICAS INTERMITTENTLY.  REMOVED AND REPLACED FWD RIGHT BATTERY IAW AMM 33-50-01.  OPS CHECK GOOD.
